# SDR DALA2025061904617

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 31,725 hours, 12,314 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHIP 3830 -PRESS- CREW REPORTED LOSS OF CABIN ALTITUDE ON DESCENT APPROX. 23K FEET. PERFORMED EMERGENCY DESCENT TO BELOW 10,000FT. CORRECTIVE ACTION: MAINTENANCE REPLACED BOTH RIGHT HEAT EXCHANGERS, RIGHT PACK ACM AND RIGHT FLOW CONTROL VALVE.
